# SDR RAIA0001007

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7710 · Power Indicating System
- Part: Signal Cond.
- Part number: 31024766
- Condition: Failed
- Location: Rh Sta 130
- Part time: 17,545 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

7358 - STL - RIGHT ENGINE RPM DROP AND TORQUE FLUCTUATION ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT ENGINE TORQUE SIGNAL CONDITIONER.
